# SDR SCNA95306

- Difficulty date: December 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 894120
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

THE NUMBER ONE ENGINE FIRE WARNING LIGHT ILLUMINATED AND THE BELL SOUNDED DURING FLIGHT.  THE ENGINE WAS SHUTDOWN AND BOTH FIRE BOTTLES BLOWN.  THE FIRE WARNING DID NOT EXTINGUISH.  NO SIGNS OF FIRE WERE NOTED DURING POSTFLIGHT INSPECTION.  THE NUMBER 1 ENGINE B-LOOP WAS FOUND CRIMPED IN A CLAMP ON THE ENGINE.  REMOVED AND REPLACED LOOP AND FIRE DETECTION SYSTEM TESTED GOOD.
